Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A multiplication in $ N$-space

Author: Dean Lucas
Journal: Proc. Amer. Math. Soc. 74 (1979), 1-8
MSC: Primary 13J99; Secondary 55P45
MathSciNet review: 521863
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A multiplication is constructed which extends the vector space structure of Euclidean n-space to a commutative algebra.

References [Enhancements On Off] (What's this?)

  • [1] William B. Gordon, An application of Hadamard’s inverse function theorem to algebra, Amer. Math. Monthly 84 (1977), no. 1, 28–29. MR 0424784
  • [2] I. N. Herstein, Topics in algebra, Blaisdell Publishing Co. Ginn and Co. New York-Toronto-London, 1964. MR 0171801
  • [3] M. A. Naĭmark, Normed rings, Reprinting of the revised English edition, Wolters-Noordhoff Publishing, Groningen, 1970. Translated from the first Russian edition by Leo F. Boron. MR 0355601

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13J99, 55P45

Retrieve articles in all journals with MSC: 13J99, 55P45

Additional Information

Keywords: Multiplication, Euclidean space, commutative algebra
Article copyright: © Copyright 1979 American Mathematical Society